# SDR 96ZZZM503

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT ELEVATOR LOWER SKIN CRACKED TWO PLACES APPROX STA ELEVATOR 130 JUST AFT OF ACCESS PNL 9312.  STOP DRILLED CRACKS AS PER SRM 51-10-1 AT TWO PLACES.  INSTALLED REPAIR 9 INCH BY 11.5 INCH 2024-T3 .032 PO NR 93110887 LOT NR 275-611 IAW SRM 55-20-3 AT LEFT ELEV LOWER SKIN STATION 130 JUST AFT OF ACCESS PANEL 9312.
